# SDR AU970365

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tyre
- Condition: Separated
- Location: Mlg Nr 9
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH BODY LANDING GEAR NO9 TYRE TREAD SEPARATED - INVESTIGATION FOUND THE CARCASS TO BE INTACT AND STILL INFLATED - MINOR DAMAGETO DOOR ROD AND FIRE DETECTION WIRE
